# SDR 96ZZZX3453

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9AX
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000016
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Intransit
- Part time: 4,127 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASES 1-4, FOUND GEAR INTRANSIT LIGHT INOPERATIVE.  TROUBLESHOT SYSTEM, FOUND OPEN AT LIGHT AND FORWARD CONNECTOR PLUGS.  TRACED POWER ROUTING AFT AND FOUND BROKEN WIRE AT AFT BULKHEAD CONNECTOR (P-48).  REPAIRED BROKEN WIRE.  FINAL OPERATIONAL CHECK FOUND SATISFACTORY.
